Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 69, NWS Jacksonville, FL

May 11, 20075 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 11, 2007, 5:47 AM EDT for 5 counties in Florida. It took effect at May 11, 2007, 9:10 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2007, 5:47 AM EDT (09:47 UTC)
In effect from
May 11, 2007, 9:10 AM EDT
Expired
May 11, 2007, 7:00 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 110947
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 AM EDT FRI MAY 11 2007

FLZ020>022-112200-
/O.NEW.KJAX.FW.W.0069.070511T1700Z-070511T2200Z/
/O.NEW.KJAX.FW.A.0074.070512T1700Z-070512T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-
547 AM EDT FRI MAY 11 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO LOW RH 
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY
AFTERNOON.

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL
ALLOW RELATIVE HUMIDITY VALUES TO DROP TO AROUND 35 PERCENT FOR
ABOUT 4 HOURS THIS AFTERNOON OVER PORTIONS. SIMILAR CONDITIONS
ARE ANTICIPATED FOR SATURDAY AFTERNOON FOR THE SAME AREA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL
3 follow-up statements
000 
WWUS82 KJAX 111310 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EDT FRI MAY 11 2007

FLZ023-030-031-035-036-112300-
/O.EXB.KJAX.FW.W.0069.070511T1600Z-070511T2300Z/
BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
910 AM EDT FRI MAY 11 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE
TO LOW RHS AND MARGINALLY STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL ALLOW
RELATIVE HUMIDITY VALUES TO DROP TO AROUND 35 PERCENT FOR ABOUT
4 HOURS THIS AFTERNOON OVER PORTIONS. NORTHEAST WINDS OF 10 TO 15
MPH WITH GUSTS TO 20 MPH WILL MAKE FOR DANGEROUS FIRE WEATHER
CONDITIONS. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>022-120115-
/O.EXT.KJAX.FW.W.0069.070511T1600Z-070511T2300Z/
/O.CON.KJAX.FW.A.0074.070512T1700Z-070512T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-
910 AM EDT FRI MAY 11 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON.

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL ALLOW
RELATIVE HUMIDITY VALUES TO DROP TO AROUND 35 PERCENT FOR ABOUT
4 HOURS THIS AFTERNOON OVER PORTIONS. NORTHEAST WINDS OF 10 TO 15
MPH WITH GUSTS TO 20 MPH WILL MAKE FOR DANGEROUS FIRE WEATHER
CONDITIONS. SIMILAR CONDITIONS ARE ANTICIPATED FOR SATURDAY
AFTERNOON FOR THE SAME AREA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

HESS
000 
WWUS82 KJAX 111824
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT FRI MAY 11 2007

FLZ020>022-121100-
/O.CON.KJAX.FW.W.0069.000000T0000Z-070511T2300Z/
/O.CON.KJAX.FW.A.0074.070512T1700Z-070512T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-
224 PM EDT FRI MAY 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR BREEZY WINDS AND LOW RHS...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR 
LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP TO 30 TO 35 PERCENT FOR ABOUT 4 HOURS THIS
AFTERNOON. NORTHEAST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH
WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG
WARNING REMAINS IN EFFECT. 

DRY AIR WILL LINGER OVER THE AREA SATURDAY. MINIMUM HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR AROUND 4 TO 5 HOURS
AFTERNOON WITH MINIMUM VALUES NEAR 25 TO 30 PERCENT. EAST WINDS
AROUND 10 TO 15 MPH ARE EXPECTED. A FIRE WEATHER WATCH HAS BEEN
ISSUED. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL
FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ035-121100-
/O.EXA.KJAX.FW.A.0074.070512T1700Z-070512T2200Z/
/O.CON.KJAX.FW.W.0069.000000T0000Z-070511T2300Z/
GILCHRIST-
224 PM EDT FRI MAY 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR BREEZY WINDS AND LOW RHS...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP TO 30 TO 35 PERCENT FOR ABOUT 4 HOURS THIS
AFTERNOON. NORTHEAST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH
WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG
WARNING REMAINS IN EFFECT. 

DRY AIR WILL LINGER OVER THE AREA SATURDAY. MINIMUM HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR AROUND 4 TO 5 HOURS
AFTERNOON WITH MINIMUM VALUES NEAR 25 TO 30 PERCENT. EAST WINDS
AROUND 10 TO 15 MPH ARE EXPECTED. A FIRE WEATHER WATCH HAS BEEN
ISSUED. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL
FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ023-030-031-036-112300-
/O.CON.KJAX.FW.W.0069.000000T0000Z-070511T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-
224 PM EDT FRI MAY 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR BREEZY WINDS AND LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRIER AIR OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA WILL ALLOW
RELATIVE HUMIDITY VALUES TO DROP TO AROUND 35 PERCENT FOR ABOUT
4 HOURS THIS AFTERNOON OVER PORTIONS. NORTHEAST WINDS OF 10 TO
15 MPH WITH GUSTS TO 20 MPH WILL MAKE FOR DANGEROUS FIRE WEATHER
CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ENYEDI
000 
WWUS82 KJAX 112303
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT FRI MAY 11 2007

FLZ020>022-035-121000-
/O.EXP.KJAX.FW.W.0069.000000T0000Z-070511T2300Z/
/O.CON.KJAX.FW.A.0074.070512T1700Z-070512T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
703 PM EDT FRI MAY 11 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...
...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

DRY AIR WILL LINGER OVER THE AREA SATURDAY. MINIMUM HUMIDITIES
ARE EXPECTED TO FALL BELOW 35 PERCENT FOR AROUND 4 TO 5 HOURS
AFTERNOON WITH MINIMUM VALUES NEAR 25 TO 30 PERCENT. EAST WINDS
AROUND 10 TO 15 MPH ARE EXPECTED. A FIRE WEATHER WATCH HAS BEEN
ISSUED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL LIKELY CREATE RAPID FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.


$$

FLZ023-030-031-036-120015-
/O.EXP.KJAX.FW.W.0069.000000T0000Z-070511T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-
703 PM EDT FRI MAY 11 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. 

$$

ECZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 11, 2:45 AM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 11, 2:45 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT FRI MAY 11 2007

...LESS WIND TODAY BUT LOCALLY BREEZY CONDITIONS TO PROMOTE
CONTINUED DANGEROUS FIRE CONDITIONS...
...DENSE SMOKE TO CONTINUE TO MOVE OVER THE I-10 CORRIDOR WEST
US 301...

.SHORT TERM...MSAS ANALYSIS SHOWS THE REMNANTS OF SUBTROPICAL
STORM ANDREA IS CENTERED OFFSHORE THE EAST CENTRAL FLORIDA COAST
WITH A PREDOMINANT NORTHERLY FLOW OVER OUR AREA. THERE REMAINS A
SHARP DELINEATION ACROSS THE COASTAL/LAND INTERFACE WITH NEAR 70
DEGREE DEWPOINTS ALONG THE BEACHES AND UPPER 50S OVER OUR EXTREME
WESTERN GA ZONES. WINDS HAVE REALLY SUBSIDED SINCE SUNSET WITH
MOST ALL SITES BELOW 10 MPH AT THIS HOUR. AT THE UPPER LEVELS...
CUTOFF LOW OVER TEXAS CONTINUES TO DRIFT EASTWARD CREATING A SUBTLE
UPPER RIDGE JUST TO OUR WEST...SANDWICHED BETWEEN THE ANDREA UPPER
LOW AS WELL.

THE DANGEROUS FIRE SITUATION CONTINUES TO BE THE MAIN CONCERN FOR
THE FORECAST. FLARE UPS FROM THE GA AND NOW NORTH FLORIDA FIRES
YESTERDAY HAVE PRODUCED DISTANT PLUMES WHICH HAVE SETTLED TOWARD
THE GROUND AS THE INVERSIONS SETS IN. ALTHOUGH NOT REFLECTED IN
THE OBSERVATIONS...REPORTS OF VISIBILITY NEAR ZERO HAVE BEEN
COMMON ACROSS PORTIONS OF INTERSTATE 10 AND EXTENDING SOUTHWARD.
NOT SURE IF THE DENSE CONDITIONS REACH AS FAR SOUTH AS CURRENT
ADVISORY INDICATES...BUT SEE NO REASON AT THIS POINT TO TAKE ANY
COUNTIES OUT AND WILL LET DAY SHIFT DECIDE ON RE-ISSUANCE AT 12Z.
THERE CONTINUE TO BE EVACUATIONS AS THE FIRES MADE QUITE A RUN
YESTERDAY IN THE WINDY CONDITIONS. LOOKS LIKE TODAY...WINDS WILL
BE LESS BUT STILL LOCALLY BREEZY...ESPECIALLY OVER THE FLORIDA
PORTION AND FAVORING COASTAL COMMUNITIES.

OF DIMINISHING IMPORTANCE ARE THE IMPACTS OF THE REMNANTS OF ANDREA
WHICH NOW ONLY INCLUDES WINDS OVER THE COASTAL WATERS AND CONTINUED
RAIN CHANCES ALONG THE SOUTHERN COASTAL SECTIONS. MOST RECENT
RADAR LOOPS DO SHOW SOME ENHANCED ECHOES MOVING ON THE WEST SIDE OF
THE CIRCULATION AND LAPS FIELDS SHOWING INCREASING CONVERGENT FLOW
ALONG FLAGLER COUNTY. THIS SHOULD LEAD TO ISOLATED SHOWERS THROUGH
THE MORNING HOURS AND LOW END SCATTERED POPS FOR THE AFTERNOON
HOURS AND EXTENDING INLAND TO INTERSTATE 95. UNFORTUNATELY...THIS
WILL BE THE EXTENT OF THE RAIN CHANCES TODAY WITH AREAS
EXPERIENCING THE WILDFIRES SEEING GENERALLY LESS THAN 20% CHANCE
TODAY.

THROUGH THE WEEKEND...MODELS HAVE REMAINED CONSISTENT IN SHOWING
LOWER MISSISSIPPI VALLEY UPPER LOW EJECTING EASTWARD AND MERGING
WITH ANDREA TO FORM A BROAD UPPER FEATURE EXTENDING FROM SOUTHWEST
TO NORTHEAST. WITH HIGH PRESSURE MOVING INTO THE GREAT
LAKES...WILL BEGIN TO SEE FRONTOGENESIS BY SAT NIGHT OVER THE
TENNESSEE VALLEY AND MOISTURE POOLING AHEAD OF THE FRONT IN OUR
AREA LATE SAT. THIS WILL LEAD TO SCATTERED POPS LATE SAT EVENING
OVER THE EXTREME NORTHERN PORTIONS OF THE FORECAST AREA WITH
SLIGHT CHANCE ELSEWHERE. FRONT SAGS FARTHER SOUTH ON MOTHERS DAY
WITH A MUCH NARROWER RIBBON OF MOISTURE ALONG IT THAN PREVIOUS
MODEL RUNS. HAVE BACKED DOWN POPS 10% FOR THIS TIME PERIOD WITH
MOST SECTIONS SEEING 30% TO 40% CHANCES OF A SHOWER OR ISOLATED
THUNDERSTORM.

.LONG TERM...GFS NOW BRINGING THE FRONT THROUGH THE AREA ONCE
AGAIN...RESULTING IN A EASTERLY FLOW REGIME WITH DRY AIR ABOVE
850 MB KEEPING RAIN CHANCES VERY LOW THROUGH EARLY NEXT WEEK. HIGH
DOES SHIFT EAST OF THE AREA LATE TUESDAY TO ALLOW FOR A SOUTHEAST
FLOW AND SLOW MOISTURE RECOVERY THROUGH WED. ANOTHER FRONTAL
SYSTEM WILL PUSH INTO THE AREA FOR THE LATTER HALF OF THE WORK
WEEK AND WILL ONLY INDICATE SCATTERED POPS WITH IT AT THIS TIME.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED DURING THE NEXT 24 HRS.
HOWEVER...MVFR CIGS AND VSBYS IN FOG WILL CONTINUE PERIODICALLY
BEFORE DAYBREAK THIS MORNING. IN ADDITION...LOCAL MVFR TO IFR
CONDITIONS ARE POSSIBLE DOWNWIND OF FIRES DEPENDING ON WIND
DIRECTION...PARTICULARLY AT KGNV.

&&

.MARINE...WINDS AND SEAS CONTINUE TO SUBSIDE IN THE COASTAL WATERS.
WILL NEED A SMALL CRAFT CAUTION OVER MOST COASTAL ZONES...WITH A
POSSIBLE BRIEF SMALL CRAFT ADVISORY IN THE OFFSHORE WATERS. WILL
CONTINUE TO MONITOR OBS PRIOR TO 4 AM CWF ISSUANCE. TWO WIND
SURGES ARE EXPECTED DURING THE COMING WEEK...SUN NIGHT AND LATE
THU.

&&

.FIRE WEATHER...WILL NEED A RED FLAG WARNING FOR THE N SUWANNEE
VALLEY THIS AFTN FOR MARGINAL DURATIONS OF LOW RH VALUES. IN
ADDITION...WILL ISSUE A FIRE WX WATCH FOR A SIMILAR AREA FOR
SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  90  62  91  65 /  10   0  30  40
SSI  81  70  83  70 /  10   0   0  30
JAX  86  66  88  67 /  20   0   0  20
SGJ  84  67  85  68 /  20   0  10  10
GNV  90  62  91  65 /  20  20  20  20
OCF  90  62  91  65 /  20  30  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE SMOKE ADVISORY UNTIL 8 AM THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

     RED FLAG WARNING 1 PM TO 6 PM THIS AFTN FOR COLUMBIA-
     HAMILTON-SUWANNEE.

     FIRE WX WATCH 1 PM TO 6 PM SAT AFTN FOR COLUMBIA-HAMILTON-
     SUWANNEE.

GA...DENSE SMOKE ADVISORY UNTIL 8 AM THIS MORNING FOR CLINCH-
     ECHOLS-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM THIS MORNING FOR ALTAMAHA
     SOUND GA TO FLAGLER BEACH FL OUT 60 NM.

&&

DEESE/CARROLL
Hazardous weather outlook, May 11, 5:31 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 AM EDT FRI MAY 11 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120945-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
531 AM EDT FRI MAY 11 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...DENSE SMOKE ADVISORY IN EFFECT UNTIL 8 AM...
...LARGE WILDFIRES WILL CONTINUE ACROSS THE AREA...
...ROUGH SURF AND HIGH RISK OF RIP CURRENTS AT AREA BEACHES...

.COASTAL FLOOD IMPACT...
TIDES WILL REMAIN ABOUT 1 TO 1.5 FEET ABOVE NORMAL THROUGH
THIS MORNINGS HIGH TIDE CYCLE. MINOR COASTAL FLOODING WILL BE
POSSIBLE ALONG WITH MINOR BEACH EROSION AS WELL.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS WILL BE PRESENT AT AREA BEACHES
TODAY.

.WIND AND SEA IMPACT...
SMALL CRAFT ADVISORIES WILL CONTINUE OVER THE COASTAL WATERS
THROUGH EARLY THIS MORNING BEFORE DIMINISHING THROUGH THE
AFTERNOON HOURS.

.FIRE WEATHER/SMOKE IMPACT...
LARGE WILDFIRES CONTINUE ACROSS THE REGION PROMPTING SOME EVACUATIONS
AND ROAD CLOSURES. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL
AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD
REMAIN INDOORS IN THOSE AREAS WITH THICK SMOKE.

A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON FOR PORTIONS
OF THE SUWANNEE VALLEY.

REDUCED VISIBILITY WILL CONTINUE DOWNSTREAM FROM THE WILDFIRES
CREATING HAZARDOUS DRIVING CONDITIONS AT TIMES. THE NORTHERLY
FLOW WILL ALLOW SMOKE FROM THE SOUTHEAST GEORGIA FIRES TO AFFECT
MUCH OF NORTHEAST FLORIDA ESPECIALLY WEST OF HIGHWAY 3 0 1.
MOTORISTS DRIVING THROUGH SMOKE SHOULD USE EXTREME CAUTION AND USE
LOW-BEAM HEADLIGHTS. REFER TO THE DENSE SMOKE ADVISORY FOR
LOCATIONS WITH RESTRICTED VISIBILITY.

FURTHER EAST ALONG THE COAST...AREAS OF LOW CLOUDS AND PATCHY FOG
HAVE FORMED WITH VISIBILITY GENERALLY BETWEEN 1 AND 3 MILES. THESE
REDUCTIONS TO VISIBILITY SHOULD IMPROVE BY MID MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DANGEROUS WILDFIRES AND THE SMOKE IMPACTS WILL CONTINUE THROUGH
THE PERIOD.

SCATTERED AFTERNOON AND EVENING THUNDERSTORM ACTIVITY WILL
INCREASE DURING THE PERIOD DUE TO SEA BREEZE ACTIVITY AND DUE TO
ANOTHER COLD FRONT PUSHING INTO THE REGION EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:19 PM EDTDense Smoke AdvisoryJAXBaker, Bradford, Gilchrist, Suwannee, Union11 hr
May 11, 5:47 AM EDTFire Weather WatchJAXGilchrist, Suwannee21 hr
May 11, 5:57 PM EDTDense Smoke AdvisoryJAXBaker, Bradford, Gilchrist, Suwannee, Union40 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.